# SDR HALA0700551

- Difficulty date: December 26, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 69,623 hours, 12,668 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR LTS ILLUMINATED DURING FLT, WITH NO LOSS OF ELEC POWER.  CHECKED OPERATION OF EMERGENCY LIGHT PER FIM 33-51-00.  EMERGENCY LIGHTS CHECKED NORMAL.  OK FOR SERVICE.
